# SDR SWAA2021111000448

- Difficulty date: June 27, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON B.S. 328 FLOOR BEAM (UPPER SURFACE) R.B.L. 37; BY FASTENER HOLE. / BS 328 FLOOR BEAM UPPER SURFACE RBL 37. REMOVED CORROSION 1.2' X 1.0' X 0.008'. IAW SRM 51-10-02. ORIGINAL THICKNESS 0.925'; REMAINING THICKNESS 0.117'. FOUND TO BE WITHIN LIMITS IAW SRM 53-10-51-1A-1. UPON INVESTIGATION. CRACK FOND AT FLOOR FLOOR BEAM BS 328 UPPER CHORD RBL 21.5. ACCOMPLISHED; FLOOR BEAM REPAIR UPPER CHORD BETWEEN RB 1.1 AND RBL 60 ON CC# T799656
